Matroidal games

Ramamurthy, K. G. ; Parthasarathy, T. (1986) Matroidal games International Journal of Game Theory, 15 (1). pp. 21-29. ISSN 0020-7276

Full text not available from this repository.

Official URL:

Related URL:


The theory ofmatriods consists of generalization of basic notions of linear algebra likedependence, basis andspan. In this paper we point out that every non-trivial matroid represents a simple game though the converse need not be true. The class of simple games which possess the matroidal structure is designated asmatroidal games. In matroidal games, we have a generalization of the concept of complete exchangeability of players observed in purely size dependent games. Invoking the well developed theory of matroids, we study the combinatorial structure of matroidal games.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:90932
Deposited On:15 May 2012 09:55
Last Modified:15 May 2012 09:55

Repository Staff Only: item control page